Неосцилляция решений линейных дифференциальных уравнений

 pdf (455K)

Излагаются основы теории неосцилляции решений обыкновенного линейного однородного дифференциального уравнения n-го порядка с новыми доказательствами некоторых основных теорем: признаки неосцилляции, ее следствия, свойства неосцилляционных уравнений. Для уравнения второго порядка приводятся новые достаточные признаки неосцилляции.

Ключевые слова: неосцилляция, сопряженные точки, факторизация, обобщенная теорема Ролля, многоточечная краевая задача Валле Пуссена, функция Грина
Цитата: Вестник Удмуртского университета. Математика. Механика. Компьютерные науки, 2009, вып. 1, с. 46-89
DOI: 10.20537/vm090103

Disconjugacy of solutions of linear differential equations

It is an expository article devoted to the disconjugacy theory for decisions of the homogeneous differential equation of n-th order. We give new proofs of some basic results of this theory, such as sufficient conditions for disconjugacy, some implications from disconjugacy, properties of disconjugate equations. We also give new sufficient conditions of disconjugacy for second order differential equations.

Keywords: disconjugacy, conjugate points, factorization, generalized Rolle's Theorem, multi-point Vallee Poussin's boundary value problem, Green's function
Citation in English: Bulletin of Udmurt University. Mathematics, Mechanics, Computer Science, 2009, issue 1, pp. 46-89

Журнал индексируется в Web of Science (Emerging Sources Citation Index)

Журнал индексируется в Scopus

Журнал входит в базы данных zbMATH, MathSciNet

Журнал включен в базу данных Russian Science Citation Index (RSCI) на платформе Web of Science

Журнал включен в перечень ВАК.

Электронная версия журнала на Общероссийском математическом портале Math-Net.Ru.

Журнал включен в Crossref